arrow
Volume 18, Number 2
Previous Issue Next Issue

Shi-Ming Zheng & Zheng-Da Huang

J. Comp. Math., 18 (2000), pp. 113-122.

Preview Full PDF 1764 19331 Abstract

Wei-Zhong Dai & Raja Nassar

J. Comp. Math., 18 (2000), pp. 123-132.

Preview Full PDF 1927 19345 Abstract

Zi-Luan Wei

J. Comp. Math., 18 (2000), pp. 133-140.

Preview Full PDF 1830 18889 Abstract

Qing-Ping Deng, Xue-Jun Xu & Shu-Min Shen

J. Comp. Math., 18 (2000), pp. 141-156.

Preview Full PDF 1815 19005 Abstract

Xiao-Qiu Song

J. Comp. Math., 18 (2000), pp. 157-164.

Preview Full PDF 1843 18988 Abstract

Bai-Nian Lu & Rui-Feng Zhang

J. Comp. Math., 18 (2000), pp. 165-172.

Preview Full PDF 1711 18603 Abstract

Ji-Hua Xu & Jing-Hui Zhao

J. Comp. Math., 18 (2000), pp. 173-182.

Preview Full PDF 1869 18845 Abstract

Zhi-Bin Chen, Yu-Yu Feng & Jernej Kozak

J. Comp. Math., 18 (2000), pp. 183-198.

Preview Full PDF 1778 18751 Abstract

Cheng-Jia Zhang & Xiao-Xin Liao

J. Comp. Math., 18 (2000), pp. 199-206.

Preview Full PDF 1774 19189 Abstract

Yuan-Ming Wang & Ben-Yu Guo

J. Comp. Math., 18 (2000), pp. 207-224.

Preview Full PDF 1782 18530 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard